# SDR ZZDA2011135

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN VENT GRILL BRACKET, STA 200 TO 256, RBL 50, CORROSION.  ACCOMPLISHED BRACKET DOUBLER REPAIR PER B717 SRM 51-70-11 FIG 201.
